# SDR AALA20140804004

- Difficulty date: August 4, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 74,072 hours, 40,095 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT TRACK INBD SUPPORT RIB CRACKED.  INSTALLED REPAIR FITTING.
